# SDR JJBA20240322084

- Difficulty date: February 27, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 41,383 hours, 28,295 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 65-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO CUTOUT LOWER BEAM FOUND CORRODED BTW FR 65-68. CARGO CUT-OUT LOWER BEA, BTW FR65-68 BLENDED AND FOUND OUT OF LIMIT. CARGO CUT-OUT LOWER BEAM BTW FR 65-68 REMOVED FOR REPLACEMENT. BTW FR 65-68 ITEM 40-45-50-55-60-65 REMOVED FOR ACCESS. CARGO CUTOUT BTW FR 65-68 LOWER BEAM REPLACED WITH NEW ONE. BTW FR 65-68, ITEM 40-45-50-55-60-56 REINSTALLED. CARGO CORNERS REPAIRED.
